# SDR AALA201811109010

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,543 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A12837
- Condition: Corroded
- Location: Te Flap
- Part time: 19,004 hours, 7,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON LEFT HAND WING TRAILING EDGE FLAP INTERCONNECTING STRUT, INBOARD FLAP. REPLACED LEFT HAND WING TRAILING EDGE FLAP INTERCONNECTING STRUT PER AMM 27-51-400-001-A AND PERFORMED ADJUSTMENT AND OPERATIONAL TESTS PER AMM 37-51-44-820-001-A AND AMM 27-54-00-710-001-A AND ADJUSTMENT.
